Explicit formulas for $C^{1,1}$ Glaeser-Whitney extensions of $1$-Taylor fields in Hilbert spaces

Type de document :
Article dans une revue
Proceedings of the American Mathematical Society, American Mathematical Society, 2018, 146 (10), pp.4487 - 4495. 〈10.1090/proc/14012〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01862641
Contributeur : Maryse Collin <>
Soumis le : lundi 27 août 2018 - 15:16:54
Dernière modification le : vendredi 16 novembre 2018 - 01:22:54

Identifiants

Citation

Aris Daniilidis, Mounir Haddou, Erwan Le Gruyer, Olivier Ley. Explicit formulas for $C^{1,1}$ Glaeser-Whitney extensions of $1$-Taylor fields in Hilbert spaces. Proceedings of the American Mathematical Society, American Mathematical Society, 2018, 146 (10), pp.4487 - 4495. 〈10.1090/proc/14012〉. 〈hal-01862641〉

Partager

Métriques

Consultations de la notice

125